# SDR FDEA201412240065

- Difficulty date: December 24, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577203400000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 151LF HAS DAMAGE AT FWD LT CORNER & AFT LT CORNER.  FLOOR PANEL 151LF FABRICATED ON T14 1113598 IAW DWG SRZ-25-005.  REPAIR CLASSIFIED AS CAT A MAJOR.
